# SDR FDEA201607062294

- Difficulty date: July 6, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY WITH EA 1-5730-T0320378, PART 4.  WINGS, PLATES AND SKIN GOUGED AT STA XIS 250-XIS 256 APPROXIMATELY 8" FWD OF AFT EDGE L/E SKIN, RT WING.
